Some model properties to control a permanent magnet machine using a controlled invariant subspace

Research output: Journal contributionsConference article in journalResearchpeer-review


  • Paolo Mercorelli
  • Oleg Sergiyenko
  • Daniel Hernandez-Balbuena
  • Julio Rodriguez-Quiñonez
  • Wendy Flores-Fuentes
  • Luis Basaca-Preciado

In permanent magnetic machines the nonlinearity due to the quadratic terms of the current makes difficulties in the control system. In order to cancel the nonlinearity, a controller based on a controlled invariant subspace for the currents is proposed. Simulation results using real data measurements are reported to validate the proposed technique.

Original languageEnglish
Issue number1
Pages (from-to)366-371
Number of pages6
Publication statusPublished - 01.02.2015
Event8th Vienna International Conference on Mathematical Modelling - MATHMOD 2015 - Vienna University of Technology, Vienna, Austria
Duration: 18.02.201520.02.2015
Conference number: 8

    Research areas

  • Engineering - Permanent magnets motor, Control, Modelling